# SDR SWAA2016121910558

- Difficulty date: November 27, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 41,625 hours, 24,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A128573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME UPPER FLANGE CORRODED AT BS 867, BETWEEN STR 23L TO STR 26L.  REPAIRED FRAME IAW ER AND EA.
